# SDR SWIA202265338

- Difficulty date: January 25, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING STR 26R CORROSION. FOUND INTERCOSTAL AT STR 26R FROM FS349.00 TO FS364.00 TO BE CORRODED.      (C-CHECK RO 4/9/2022)    INTERCOSTAL AT STR 26R FROM FS349.00 TO FS364.00 WAS REMOVED AND REPLACED IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 WITH NO CHANGE TO WEIGHT AND BALANCE. M-337 AND TASK CARD 51-900-1002-SKY ATTACHED
